# SDR CALA2010080700377

- Difficulty date: August 4, 2010
- Submitted: August 7, 2010
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 37,298 hours, 6,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS, EXIT SIGNS AT DOOR L1 AND R1 AND L1 AISLE LIGHT INOP.  REPLACED BATT PACK M1208 AT L1 FWD FLIGHT ATT STATION.  OP CHECKS GOOD.
